# SDR DLM90991197

- Difficulty date: May 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53388
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: V1211
- Condition: Dirty
- Location: Cabin
- Component: V1211
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

OILY SMELL FROM AIR CONDITION SYSTEM AFTER TAKEOFF.  REMOVED ACCESS PANEL AND INSULATION BARRIER FOR H2O SEPARATOR BAGS.  REPLACED H2O SEPARATOR BAGS, RUN LEAK CK AND OPERATIONAL NORMAL.  REINSTALLED PANELS.  CHECKED A/C AND APU FOR LEAKS, CHECKED OK.  CLEANED APU INLET AND DOOR ASSY, PERFORMED DUCT BURN OUT, RAN PACKS AND NO ODORS.
